Inserted a candle to the kid to bring down the temperature. He immediately poked. Do I need to insert the second?
Or the first had time to act?
The danger of an overdose of antipyretic drugs is always higher than the danger of rising temperatures. Therefore it is necessary to wait for the time specified in the instructions.
Before the next injection of the drug, use physical methods to reduce the temperature – feeding and rubbing with a damp sponge.
Baby month. Twice during this time, he has turned blue for no apparent reason. The last time this happened was when the baby woke up.
I bathed him, put him to the chest, and literally a minute later he turned blue. They did neurosonography, blood tests, x-rays of the lungs, EEG and ECG. The results are in the normal range, but his nasolabial triangle, as it seems to me, is slightly blue.
With what it can be connected?
In newborns, the blue on this site (cyanosis) is a variant of the norm. It may occur when crying, in addition, through the thin skin can see through the venous plexus.
As they grow older, cyanosis disappears. But the causes of this phenomenon may be abnormalities in the heart (especially malformations of the pulmonary artery) or pneumonia.
Therefore, if cyanosis appeared suddenly, the child should immediately be shown to the doctor. The cause of blue nasolabial triangle can also be anemia.
Often cyanosis is considered an individual feature of infants, as there are no obvious serious reasons for its appearance. However, with neurosonography can reveal the expansion of the interhemispheric fissure, the acceleration of blood flow in the veins.
We are talking about violations that do not require medical treatment, are not dangerous, but do not belong to the norm.
The child is a month and a half, is breastfed. For the prevention of rickets, the doctor prescribed him vitamin D3, but the kid swallows it badly.
How to be? Maybe the child does not need to take this vitamin if I take it?
To reliably verify that vitamin D should be given to a baby, it is necessary to pass a blood test from a vein for 25 (OH) D. The prophylactic dose for the central zone of Russia is 1000 U. If the child swallows badly, you can add drops to the milk and give it from a spoon or bottle.
That vitamin D, which takes a nursing mother, gets into the milk only at a dose of over 6000 IU.
My daughter is four years old, often has tonsillitis. Doctors advise to remove the tonsils.
How justified is this radical measure?
Tamara, St. Petersburg
This measure is justified when the amygdala ceases to perform protective functions and becomes purulent foci. In addition, they must be removed if due to chronic infection there is a risk of damage to the heart or kidneys.
The child is almost two years old. I noticed that the food is displayed along with the feces almost unchanged.
What does it mean?
Most often this is due to the immaturity of the enzyme systems of the pancreas. Gradually, children are overgrown.
Similar episodes may also occur after any infectious disease, then the doctor may recommend a short-term enzyme intake.